# SDR VNAA2015020800005

- Difficulty date: February 8, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 25,830 hours, 25,822 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Location: Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT JET PIPE OVERHEAT MESSAGE IN FLIGHT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED LT JET PIPE SENSING ELEMENT, CONNECTORS AND WIRES AND PERFORMED CHECKS IAW AMM.  NO DEFECTS NOTED.  ACFT RELEASED FOR SERVICE.
